# SDR DXTA2024091700546

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 13,954 hours, 10,698 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE HOLDING SHORT OF RWY  06 IN TEB THE ANTI-SKID INOP/LOW BRAKE PRES. CAUTION LIGHT  CAME ON, WE ACCOMPLISHED THE QRH CHECKLIST. WE TAXIED BACK TO SIGNATURE SOUTH, DURING THE TAXI LOST ALL MAIN BRAKE CONTROL PRESSURE,I USED THE EMERGENCY BRAKES TO STOP THE AIRCRAFT & HAD SIG-S BRING A TUG TO TAKE US BACK TO THE RAMP SAFELY.  THIS IS A REPEAT WRITE UP. CORRECTIVE ACTION: REMOVED AND REPLACED HYDRAULIC PUMP MOTOR IAW MM 32-44-20. REMOVED AND REPLACED HYDRAULIC PUMP LOW PRESSURE SWITCH IAW CE560XL AMM 32-44-20 AND WDM 32-40-01. DURING REPLACEMENT OF SWITCH FOUND EXPOSED WIRE STRANDS, REPAIRED PER SPM 20-30-25. OPERATIONAL CHECK AND TAXI CHECK SATISFACTORY PER AMM 32-44-20, 32-44-00 AND WDM 32-40-01.
